# SDR UALA2013072305161

- Difficulty date: July 22, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N559UA
- Make and model: Boeing 757222
- Aircraft serial: 26657
- Aircraft time: 68,934 hours, 25,308 cycles
- Engine: Pwa PW2040
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080408
- Part serial: 280
- Condition: Faulty
- Location: Wx Radar Sys
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 3 WEATHER RADAR FAILED DISPLAYED ON HSI.  REPLACED WEATHER RADAR TRANSCEIVER AMM, OPS CHECKED GOOD.
